MathSciNet Relay Station
MathSciNet bibliographic data
MR2435649 (2010a:42094) 42C05 (28A78 28A80 42A65)
Hu, Tian-You; Lau, Ka-Sing Spectral property of the Bernoulli convolutions. Adv. Math. 219 (2008), no. 2, 554–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement